American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 45 of 45 found      Go to page: 1 2

[31] Casper Goffman, Gadi Moran and Daniel Waterman. The structure of regulated functions . Proc. Amer. Math. Soc. 57 (1976) 61-65. MR 0401993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Lane Yoder. Functions with different strong and weak $F$-variations . Proc. Amer. Math. Soc. 56 (1976) 211-216. MR 0399381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[34] James L. Thornburg. Convergent subsequences from sequences of functions . Trans. Amer. Math. Soc. 208 (1975) 171-192. MR 0372458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Seymour Haber and Oved Shisha. An integral related to numerical integration. Bull. Amer. Math. Soc. 79 (1973) 930-932. MR 0318742.
Abstract, references, and article information   
View Article: PDF

[36] Jon C. Helton. An existence theorem for sum and product integrals . Proc. Amer. Math. Soc. 39 (1973) 149-154. MR 0317048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] C. Raymond Adams and Anthony P. Morse. On the space $(BV)$ . Trans. Amer. Math. Soc. 42 (1937) 194-205. MR 1501921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Anthony P. Morse. Errata: ``Convergence in variation and related topics'' [Trans.\ Amer.\ Math.\ Soc. {\bf 41} (1937), no. 1, 48--83; 1501891] . Trans. Amer. Math. Soc. 41 (1937) 482. MR 1500513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Anthony P. Morse. Convergence in variation and related topics . Trans. Amer. Math. Soc. 41 (1937) 48-83. MR 1501891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] C. Raymond Adams. The space of functions of bounded variation and certain general spaces . Trans. Amer. Math. Soc. 40 (1936) 421-438. MR 1501882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] R. L. Jeffery. Derived numbers with respect to functions of bounded variation . Trans. Amer. Math. Soc. 36 (1934) 749-758. MR 1501764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Norbert Wiener and R. C. Young. The total variation of $g(x+h)-g(x)$ . Trans. Amer. Math. Soc. 35 (1933) 327-340. MR 1501686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] R. L. Jeffery. Non-absolutely convergent integrals with respect to functions of bounded variation . Trans. Amer. Math. Soc. 34 (1932) 645-675. MR 1501655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ralph Palmer Agnew. The effects of general regular transformations on oscillations of sequences of functions . Trans. Amer. Math. Soc. 33 (1931) 411-424. MR 1501595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] P. J. Daniell. Differentiation with respect to a function of limited variation . Trans. Amer. Math. Soc. 19 (1918) 353-362. MR 1501108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 45 of 45 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia